# SDR 08FDEA01293

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, CORROSION ON SEAT TRACK FORM STA 700-720 BL 0.  REMOVED SEAT TRACK OUT LIMITS BTW STA 600-720 BL 0 IAW SRM 51-30-2.  FABRICATED, LOCATED, AND DRILLED NEW SEAT TRACK IAW SRM EA-01-049 AND SRM 53-10-5 FIG 7.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
